# SDR V0XD201406180147

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE SHOWS SIGNS OF CORROSION.  R & R PAX DOOR KICK ANGLE IAW AMM 52-70-04, SRM51-41-02, 51-42-06, 51-42-21, 51-40-11 & 51-25-16.
